I definitely paid the price last night for taking off two injections. 🙁 The injection didn’t go all that badly, and I proceeded to go to bed early. Well two hours later I am up with horrible chills, and I never have chills when I get injections in my legs; at least not since starting Rebif. (Side Note: Why the heck won’t my body just allow me to sleep through the chills!!!) After about 45 minutes of shaking myself half to death, I finally made it back to sleep. No wonder I have cognitive problems after all of the excessive brain rattling during “the shakes” episodes. 😉 Then, to top things off, a couple hours later I woke up and couldn’t go back to sleep, and I have been excessively tired lately from lack of sleep so it wasn’t because I was rested. So after an hour of laying in bed trying to back to sleep I finally gave up and just went in to work. Of course that meant I was mentally shot the whole day. Hopefully this post is somewhat coherent. As I head off to bed I’ve taken some Benadryl to help ensure I stay asleep for the entire night!